# SDR QXEA0101032

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 7,643 hours, 10,610 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EAT - CREW REPROTED STRONG ELECTRICAL SMELL EMINATING FROM THE LAV. REMOVED AND LAMP. STOWED ELECTRICAL CABLES. PLACED ON DEFERED MAINTENANCE LIST. AIRCRAFT RETURNED TO SERVICE.
